2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 322   OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5   OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society (2018).
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 322   OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5   OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society (2018).
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed